# SDR SWAA2023011783558

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.6 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS.  REMOVED DAMAGE PART OF THE #6 SLAT NOSE SKIN 6' X 3' IAW SRM 57-42-01-2R-8 REPAIR 8 PAR 4.F(1). (A-C).  FABRICATED, LOCATED, DRILLED,  DEBURRED,  APPLIED CHEMICAL CONVERSION COAT,  PRIMED REPAIR AND BARE SURFACES,  DOUBLER,  FILLER,  IAW SRM SRM 57-42-01-2R-8 REPAIR 8 PAR 4.F(3)-(9). INSTALLED COUNTERSINK REPAIR WASHER ON INITIAL FASTENER HOLES IAW SRM SRM 57-42-01-2R-8 REPAIR 8 PAR 4.F(3)(G).  INSTALLED THE DOUBLER AND FILLER IAW SRM 57-42-01-2R-8, REPAIR 8, PAR 4.H(1-3).
